# SDR C2XA11CL031

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 25,414 hours, 19,079 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: M835366022M
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD FLT 6012 - THE CREW REPORTED A "NO TAKEOFF CONFIGURATION" WARNING MESSAGE ON TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED RELAY KO212.  OPERATIONAL CHECKS WERE GOOD.
